Checked on the Interactions Checker and this is was has been reported:
alprazolam ↔ buprenorphine
MONITOR: Central nervous system- and/or respiratory-depressant effects may be additively or synergistically increased in patients taking multiple drugs that cause these effects, especially in elderly or debilitated patients.
MANAGEMENT: During concomitant use of these drugs, patients should be monitored for potentially excessive or prolonged CNS and respiratory depression. Ambulatory patients should be counseled to avoid hazardous activities requiring mental alertness and motor coordination until they know how these agents affect them, and to notify their physician if they experience excessive or prolonged CNS effects that interfere with their normal activities.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Feb 2010 • 1 answer
Posted 30 Mar 2011 • 1 answer
Posted 9 Aug 2011 • 5 answers
Posted 29 Aug 2011 • 1 answer
Posted 20 Oct 2011 • 4 answers